Studia Scientiarum Mathematicarum Hungarica, ( ISI ), Volume (46), No (1), Year (2009-3) , Pages (47-59)
Title : ( Asymptotic behavior of the extended Jensen equation )
Authors: Mohammad Sal Moslehian ,Access to full-text not allowed by authors
Abstract
We introduce an extended Jensen equation where q > 1 and n are fixed positive integers. We investigate the stability and the asymptotic behavior of the above extended Jensen equation and prove that if 0 < p < 1 and f is a mapping from a normed space into a Banach space with f(0) = 0 which p-asymptotically satisfies the above equation, then it is p-asymptotic close to a linear mapping.